# SDR QXEA200601844

- Difficulty date: July 14, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N618QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10205
- Aircraft time: 4,122 hours, 2,814 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX - ON TAXI FOR FLIGHT 2147, RECEIVED A FLAP HALF SPEED MESSAGE.  RETURNED TO THE GATE.  MAINTENANCE CLEARED THE INHIBIT MESSAGES AND COMPLIED WITH A OPERATIONAL CHECK OF THE FLAP SYSTEM WITH NO DEFECTS.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
